Alert archive / Oregon / Wind Advisories in 2017
Wind Advisory 12, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Apr 6, 2017, 2:33 PM PDT for 9 counties in Oregon; 5 counties in Washington. It took effect at Apr 7, 2017, 3:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2017, 2:33 PM PDT (21:33 UTC)
- In effect from
- Apr 7, 2017, 3:00 AM PDT
- Expired
- Apr 7, 2017, 4:40 PM PDT
- In force
- 14 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Grant County, OR, Jefferson County, OR, Morrow County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 83 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
172 WWUS76 KPDT 062133 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 233 PM PDT Thu Apr 6 2017 ...VERY WINDY IN CENTRAL OREGON ON FRIDAY... .A vigorous low pressure system off the Eastern Pacific will cause gusty winds throughout Eastern Oregon on Friday. Strong wind gusts are expected in Central Oregon during the day. ORZ511-070545- /O.NEW.KPDT.WI.Y.0012.170407T1000Z-170407T2200Z/ Central Oregon- including the cities of Bend, Madras, Prineville, and Redmond 233 PM PDT Thu Apr 6 2017 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT FRIDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 3 AM to 3 PM PDT Friday. * WINDS...South 25 to 35 mph with gusts up to 50 mph. Local gusts to 55 mph are possible. * TIMING...Winds will increase early Friday morning and will be very windy through the day. The strongest winds will occur between 6 AM and noon. * IMPACTS...Gusty winds will blow around unsecured objects...including construction material...outdoor furniture...and garbage cans. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
626 WWUS76 KPDT 070216 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 716 PM PDT Thu Apr 6 2017 ...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON FRIDAY... .A low pressure system moving along the Oregon coast Friday will generate strong southwest winds over the region. ORZ044-507-508-WAZ028-029-071230- /O.EXB.KPDT.WI.Y.0012.170407T1800Z-170408T0300Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, Fossil, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 716 PM PDT Thu Apr 6 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT FRIDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 11 AM to 8 PM PDT Friday. * WINDS...Southwest 25 to 35 mph with gusts 40 to 50 mph. * TIMING...Winds will increase Friday morning becoming strong in the afternoon. Winds will diminish in the evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ ORZ511-071230- /O.CON.KPDT.WI.Y.0012.170407T1000Z-170407T2200Z/ Central Oregon- including the cities of Bend, Madras, Prineville, and Redmond 716 PM PDT Thu Apr 6 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT FRIDAY... * WINDS...South 25 to 35 mph with gusts up to 50 mph. * TIMING...Winds will increase early Friday morning and will be very windy through the day. The strongest winds will occur between 6 AM and noon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
251 WWUS76 KPDT 071112 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 412 AM PDT Fri Apr 7 2017 ...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY... ...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTH CENTRAL OREGON TODAY... .A low pressure system moving along the Oregon coast today will generate strong southwest winds over the region. Locally damaging winds are possible across Central Oregon, North Central Oregon and into portions of the Southern Blue Mountain Foothills. ORZ511-072200- /O.UPG.KPDT.WI.Y.0012.000000T0000Z-170407T2200Z/ /O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/ Central Oregon- including the cities of Bend, Madras, Prineville, and Redmond 412 AM PDT Fri Apr 7 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a High Wind Warning...which is in effect until 8 PM PDT this evening. The Wind Advisory is no longer in effect. * WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. Locally higher gusts possible in favored downslope areas. * TIMING...Winds will increase this morning and will be very windy through the day. The strongest winds will occur between 8 AM and 2PM. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ508-072200- /O.UPG.KPDT.WI.Y.0012.170407T1800Z-170408T0300Z/ /O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/ Foothills of the Southern Blue Mountains of Oregon- including the cities of Heppner, Condon, and Fossil 412 AM PDT Fri Apr 7 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a High Wind Warning...which is in effect until 8 PM PDT this evening. The Wind Advisory is no longer in effect. * WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. Locally higher gusts are possible in favored downslope locations. * TIMING...Winds will increase this morning becoming strong by late morning. Strong winds will continue through, and peak in the afternoon hours. Winds will diminish in the evening. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ509-510-072200- /O.NEW.KPDT.HW.W.0004.170407T1200Z-170408T0300Z/ East Slopes of the Oregon Cascades-North Central Oregon- including the cities of La Pine, Sunriver, Dufur, and Maupin 412 AM PDT Fri Apr 7 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a High Wind Warning...which is in effect until 8 PM PDT this evening. * WINDS...Southwest 35 to 45 mph with gusts up to 65 mph. Locally higher winds are possible along the ridge tops. * TIMING...Strong winds will develop this morning. Winds will peak from mid morning into the afternoon hours. Winds will then diminish in the late afternoon and early evening hours. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ505-072200- /O.EXB.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/ John Day Basin- including the cities of Dayville, John Day, Mitchell, Monument, and Spray 412 AM PDT Fri Apr 7 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 10 AM this morning to 8 PM PDT this evening. * WINDS...Southwest 20 to 35 mph with gusts up to 50 mph. * TIMING...Winds will increase this morning becoming strong in the afternoon. Winds will diminish in the evening. * IMPACTS...Strong, gusty winds could blow down tree limbs. isolated power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ ORZ044-507-WAZ028-029-072200- /O.EXT.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 412 AM PDT Fri Apr 7 2017 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Locally higher gusts to 55 mph will be possible along the immediate Blue mountain foothills, such as near Pilot Rock. * TIMING...Winds will increase this morning becoming strong in the afternoon. Winds will diminish in the evening. * IMPACTS...Strong winds may blow down tree limbs and power lines. Isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
722 WWUS76 KPDT 071557 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 857 AM PDT Fri Apr 7 2017 ...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY... ...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTHEAST OREGON TODAY... .A low pressure system moving along the Oregon coast today will generate strong southwest winds over the region. Locally damaging winds are possible across Central Oregon, North Central Oregon and portions of the Oregon Blue Mountain Foothills. ORZ507-080000- /O.UPG.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/ /O.EXA.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/ Foothills of the Northern Blue Mountains of Oregon- including the cities of Pendleton and Pilot Rock 857 AM PDT Fri Apr 7 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a High Wind Warning...which is in effect until 8 PM PDT this evening. the Wind Advisory is no longer in effect. * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * TIMING...Strong and potentially damaging winds will continue through the early evening hours. Winds will diminish overnight. * IMPACTS...Strong winds may blow down trees and power lines. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ508>511-080000- /O.CON.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/ Foothills of the Southern Blue Mountains of Oregon- East Slopes of the Oregon Cascades-North Central Oregon- Central Oregon- including the cities of Heppner, Condon, Fossil, La Pine, Sunriver, Dufur, Maupin, Bend, Madras, Prineville, and Redmond 857 AM PDT Fri Apr 7 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...Southwest 35 to 45 mph with gusts up to 60 mph. Locally higher gusts possible in favored downslope areas. * TIMING...Strong and potentially damaging winds will continue through the day. * IMPACTS...Damaging winds could blow down trees and power lines. Scattered power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ044-505-WAZ028-029-080000- /O.CON.KPDT.WI.Y.0012.170407T1700Z-170408T0300Z/ Lower Columbia Basin of Oregon-John Day Basin- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- including the cities of Boardman, Hermiston, Ione, Dayville, John Day, Mitchell, Monument, Spray, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 857 AM PDT Fri Apr 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. Locally higher gusts to 55 mph will be possible along the immediate Blue mountain foothills, such as near Pilot Rock. * TIMING...Winds will increase during the morning hours and become strong in the afternoon. Winds will diminish in the evening. * IMPACTS...Strong winds may blow down tree limbs and power lines. Isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
229 WWUS76 KPDT 072122 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 222 PM PDT Fri Apr 7 2017 ...VERY WINDY ACROSS PORTIONS OF OREGON AND WASHINGTON TODAY... ...DAMAGING WINDS EXPECTED FOR PORTIONS OF CENTRAL AND NORTHEAST OREGON TODAY... .A low pressure system moving along the Oregon coast today will generate strong southwest winds over the region. Locally damaging winds are possible across Central Oregon, North Central Oregon and portions of the Oregon Blue Mountain Foothills. ORZ507>511-080300- /O.CON.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- East Slopes of the Oregon Cascades-North Central Oregon- Central Oregon- including the cities of Pendleton, Pilot Rock, Heppner, Condon, Fossil, La Pine, Sunriver, Dufur, Maupin, Bend, Madras, Prineville, and Redmond 222 PM PDT Fri Apr 7 2017 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...Southwest 30 to 40 mph with gusts up to 60 mph. * TIMING...Strong and potentially damaging winds will continue through the early evening hours. Winds will diminish overnight. * IMPACTS...Strong winds may blow down trees and power lines. Power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ORZ044-505-WAZ028-029-080300- /O.CON.KPDT.WI.Y.0012.000000T0000Z-170408T0300Z/ Lower Columbia Basin of Oregon-John Day Basin- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- including the cities of Boardman, Hermiston, Ione, Dayville, John Day, Mitchell, Monument, Spray, Connell, Prosser, Tri-Cities, Dayton, Waitsburg, and Walla Walla 222 PM PDT Fri Apr 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...Southwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Strong winds will continue through the early evening hours. Winds will diminish overnight. * IMPACTS...Strong winds may blow down tree limbs and power lines. Isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 35 mph are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
099 WWUS76 KPDT 072340 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 440 PM PDT Fri Apr 7 2017 ORZ507>511-080045- /O.CAN.KPDT.HW.W.0004.000000T0000Z-170408T0300Z/ Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- East Slopes of the Oregon Cascades-North Central Oregon- Central Oregon- 440 PM PDT Fri Apr 7 2017 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Pendleton has cancelled the High Wind Warning. Winds will continue to decrease through the evening. $$ ORZ044-505-WAZ028-029-080045- /O.CAN.KPDT.WI.Y.0012.000000T0000Z-170408T0300Z/ Lower Columbia Basin of Oregon-John Day Basin- Lower Columbia Basin of Washington- Foothills of the Blue Mountains of Washington- 440 PM PDT Fri Apr 7 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Pendleton has cancelled the Wind Advisory. Winds will continue to diminish through the evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 6, 11:00 AM PDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 6, 11:00 AM PDT, 3 hours 33 minutes before
Area Forecast Discussion...Updated National Weather Service Pendleton OR 1100 AM PDT Thu Apr 6 2017 Updated Aviation Discussion .UPDATE...An upper level trough centered offshore remains over the Pacific Northwest this morning and is sending a stream of moisture into the area on a southwesterly flow aloft. A chance of rain showers continue over much of the area but a warm front is moving north into Washington and showers are decreasing in the lower elevations. Cloudy skies will start to become mostly cloudy east of the Blue Mountains this afternoon and this will allow some solar heating to boost temperatures into the mid 50s to mid 60s. This will also help destabilize the atmosphere and develop a chance of rain showers this afternoon mainly over the mountains but there will be at least a slight chance of showers everywhere. Snow levels are at 5000-6000 feet and will rise another 500 feet or so this afternoon. Do not believe there is enough instability today for any significant amount of thunderstorm activity but wouldn't be surprised at a lone lightning strike or two, especially over the Blue Mountains. Pressure gradients are peaking about now and a number of places are having 10 to 20 mph winds. Gradients will start relaxing and winds will slowly decrease this afternoon and evening. Forecast update already out. Perry && .AVIATION...18Z Tafs. Mainly VFR conditions are expected though the day with some MVFR conditions tonight. A brief break during the late afternoon and evening before a stronger system spreads rain from BDN RDM to DLS and YKM. Rain is possible at PSC ALW and PDT overnight. sct-bkn clouds 040-060 ft agl will prevail through the day and then some ceilings 020-030 ft agl and vsby 4-6SM with rain showers overnight. Winds will be s-sw 8-20kts this afternoon with the strongest winds at RDM BDN. Winds will increase at RDM BDN after 06Z and PSC PDT and ALW after 15Z. 76 .PREV DISCUSSION... /issued 242 AM PDT Thu Apr 6 2017/ SHORT TERM...Today through Saturday...An active weather pattern is in store for the forecast area during the short term...going into the long term. Today there will be abundant moisture in a south to southwest flow. As a result have at least a slight chance to chance of rain in the forecast for today...especially this morning as a warm front moves across the region. Precipitation will decrease this afternoon after the warm front passes to the northeast and warmer but somewhat drier air moves into the CWA. This will be short lived though as a secondary warm front begins to push into the region overnight with a rather abrupt beginning of precipitation again in a southerly flow at the surface and aloft. It will become unstable Friday afternoon with an increase in CAPE values and decreasing LI's values...resulting in a slight chance to chance of thunderstorms in the afternoon and evening over the eastern two thirds of the forecast area. SPC has the eastern forecast area in a marginal risk for thunderstorms on Friday. The abundant moisture will linger into Saturday with showers continuing mainly in the eastern half of the CWA...but also over the Cascade east slopes as the cold front with this system moves into the forecast area. Behind this cold front will be substantially cooler air with snow levels lowering from around 5000-7000 feet down to 2500 feet far northwest to near 4000 feet in the southeast portion of the CWA by Saturday afternoon. Rain showers will change to snow showers as a result in the higher mountains on Saturday. At this time there could be some accumulation of snow in the higher mountains...but not enough for an advisory (at this time). It will become breezy to windy over most of the forecast area...especially over the southern half and in the far northern portions of the CWA. 88 LONG TERM...Saturday night through Wednesday. Cool and wet weather will prevail through much of the extended period as several weather systems will be moving through the region. Saturday night, a trough of low pressure will be exiting the region with a some lingering showers over the mountains through Sunday. Snow levels will be around 3000-3500 feet, so snow showers in the mountains. The next system in the series will approach the coast by late Sunday and push east of the Cascades on Monday as the upper low pressure system moves through northwest Washington. Currently the timing of systems is slightly changing each model run with most recent runs, showing a break on Monday night and early Tuesday with more moisture to push north through Oregon Tuesday afternoon in southwest flow. The southwest flow continue to bring moisture north across the area on Wednesday as an upper low moves near the Oregon coast. Temperatures will be cool through the weekend and then they will moderate to near normal by midweek. 93 && .PRELIMINARY POINT TEMPS/POPS... PDT 66 46 60 38 / 30 60 60 40 ALW 66 49 61 41 / 40 60 60 40 PSC 67 48 64 43 / 30 60 40 20 YKM 67 45 61 40 / 60 60 60 20 HRI 67 47 63 42 / 30 60 40 30 ELN 60 42 55 38 / 70 70 70 20 RDM 62 42 56 35 / 30 60 50 40 LGD 63 45 58 38 / 50 60 70 40 GCD 63 45 56 38 / 50 70 70 40 DLS 65 46 59 44 / 60 70 60 40 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && 83/76/76
Nearby
Wind Advisories in Oregon, 2017Wind Advisories in Washington, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.